MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART MRX AIRWORTHY; DEFIBRILLATOR

PHILIPS NORTH AMERICA LLC HEARTSTART MRX AIRWORTHY; DEFIBRILLATOR
Model Number M3536M
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Reporter phone #: (b)(6).
 
Event or Problem Description
It was reported to philips that the heartstart mrx defibrillator exhibited co2 calibration problems.There was no reported patient involvement.
 
Additional Manufacturer Narrative
This report is based on information provided by philips field service engineer (fse) and has been investigated by the philips complaint handling team.Philips received a complaint on the heartstart mrx device indicating that the co2 calibration expired.The fse evaluated the device at the customer¿s location and determined that it expired the co2 calibration.The engineer performed the co2 calibration, restored the device to good condition, and handed it over to the customer in working condition.The device remains at the customer site, and no further evaluation is warranted at this time.Based on the information available and the testing conducted, the cause of the reported problem was a co2 calibration expiration.The reported problem was confirmed.Based on the information available and results of additional analysis, no further action is necessary at this time.The device underwent co2 calibration to resolve the issue.It has been concluded that no further action is required at this time.If additional information is received, the complaint file will be reopened.
 
Additional Manufacturer Narrative

Brand Name
HEARTSTART MRX AIRWORTHY
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
tanya deschmidt
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key19831644
Report Number3030677-2024-02604
Device Sequence Number7504357
Product Code MKJ
UDI-Device Identifier00884838006676
UDI-Public(01)00884838006676(21)US00500248
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K031187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3536M
Device Catalogue NumberM3536M
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer09/30/2024
09/30/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date10/07/2024
10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown